MAUDE Adverse Event Report: ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED

ARJOHUNTLEIGH MAGOG INC. MAXI MOVE; LIFT, PATIENT, NON-AC-POWERED
Model Number KMCSUN
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4:the device is distributed outside the us and no gudid information exists.
 
Event or Problem Description
The resident was being transferred using a maxi move when they fell through the sling.The resident sustained a pelvic fracture.No malfunction was identified with either the maxi move lift or the loop sling that could have caused the patient¿s fall.

Brand Name
MAXI MOVE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
ARJOHUNTLEIGH MAGOG INC.
2001 tanguay street
magog, quebec J1X 5 Y5
CA  J1X 5Y5
MDR Report Key22697191
Report Number1419652-2025-00048
Device Sequence Number8878902
Product Code FSA
UDI-Device Identifier05055982766937
UDI-Public(01)05055982766937(11)240605
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/04/2025
Report Date (Section F) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKMCSUN
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/28/2025
Device Age1 YR
Event Location Nursing Home
Date Report to Manufacturer08/04/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight79 KG
Date Report Sent to FDA08/04/2025